Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Levothyroxine overdose side effects

Premium Questions

Dr. Rakhi Tayal MD

I took my levothyroxine 0.088 this a.m and fell asleep this afternon and took it again, thinking it was morning. Is that going to cause me problems? ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Pragnesh Vachharajani MD

Hi,I am 28 years old and I took 9 Avil 25 at a shot by mistake.Is there any side effect.I took it 4 hours back,I haven't faced any problem yet.Is it like I need to take more fluid to avoid any side... View answer

Answered by : Dr. Pragnesh Vachharajani ( General & Family Physician)
Dr. Jonas Sundarakumar MD

What can be the Effect of taking 5000 mgs of cardizem 500 mgs of metropol and several hundred mgs of lisinopril I have a concern of someone View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr. Rakesh Karanwal MD

what is the side effect of consuming 5 tablets of medler on empty stomach for a 33 yr old woman? what precautions needs to be taken? its about 1.5 hrs since medicine taken? ... View answer

Answered by : Dr. Rakesh Karanwal ( Internal Medicine Specialist)
Dr.  Chobufo Ditah MD

I am not 100 percent sure but I may have taken a third dose of advair diskus 100/50 about 2 hours ago, I am not experiencing any symptoms that are stated . please advise Thanks XXXX View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)

Public Forum Discussions

Dr. Sanjay Kini MD

of levothyroxine (age 56). My older sister is on 75 mcg. I am also diabetic type 2. All of this in the family ... of levothyroxine? (I hope not to reach that). My diabetes is well under control, but... View answer

Answered by : Dr. Sanjay Kini ( General & Family Physician)
Dr. Rajeev Chavda MD

i had an over dose of montek yesterday night. wat will be the side effects? ... View answer

Answered by : Dr. Rajeev Chavda ( Internal Medicine Specialist)
Dr.   Seikhoo Bishnoi MD

and what will be side effects of this consumption of tablets ...he had sixty of them he is not able ...hi my brother overdosed on stamlobeta tablets due to severe financial issues......i came to know ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Khaleel Ahmed.Manik MD

me know is there a chance of overdose of lactare ? Are there any side effects.... Also my 2 weeks ... View answer

Answered by : Dr. Khaleel Ahmed.Manik ( General & Family Physician)
Dr. Aashish Raghu MD

hi doctor i am 21 years old female. i hv this feelinf since 2 weeks as if my blood is moving in my feet. there is no pain or numbness . is it because of side effects of overdose biotin. should i stop ... View answer

Answered by : Dr. Aashish Raghu ( General & Family Physician)

Mobile Questions and Answers

Dr. Naval Mendiratta MD

Good evening. Thyronorm can cause increased blood pressure, increased heart rates, anxiety, tremors and maybe diarrhea. Try to avoid overdosing it and if you have kindly refrain from taking any more.

Dr. Rakesh Sharma MD

No it is not advisable. They have their own side effects.

Dr.  Krunal Modi MD

Hello Welcome to HCM. No. some side effects will be there depending on person. Don't worry and take care...